Results 1 to 6 of 6
  1. #1
    parksy is offline Junior Member
    Join Date
    Jan 2011
    Location
    Canada
    Posts
    127

    experiencing bad sides from Test C cycle... need some help

    Hi guys,

    before I begin here are my stats.

    Age: 25
    Weight: 190 (before cycle), 208 currently
    Experience: lifting hard for 4 years through uni, always an athelete before.

    Im in my 7th week of a test C cycle 600mg/EW and did 60 mg winstrol oral/ED for the frist 6 weeks.... Everything had been coming along great bbbbut in the matter of like three days my chest has exploded with very bad acne (havent had any acne since like 16-17) im getting comments about my face being crazy bloated... and my BP is up.

    I have been taking 10mg a day nolva as a preventative for gyno.. which has seemed to work thus far.

    Questions:
    Do sides reach a 'peak' at some point within a cycle? meaning are they gonna get worse during the end of the cycle, or after?

    Will increasing the nolva dosage help these sides?

    Should i decrease the test to 400 or 500mg a week instead of 600mg.. this is my first test cycle...

    Would starting to use arimidex take care of the acne?

    Has anyone used vitamin B5 to take care of steroid acne with any success?

    also the bloating seems to be mostly in the face and gut.... :S

    any help would be much appreciated

  2. #2
    cyounger100's Avatar
    cyounger100 is offline Knowledgeable Member
    Join Date
    May 2010
    Posts
    928
    yes im not sure y u are running 600 mg a week for first cycle my first one i got excellent gains off of 300 mg a week and no sides at all drop the dose down

  3. #3
    Ft Knox 52's Avatar
    Ft Knox 52 is offline New Member
    Join Date
    Dec 2010
    Posts
    40
    I am currently runnin Test E @ 500mgs a week..I've had some spiratic acne but I have found that neutrogena bodywash along with the proactiv solution on the face works extremely well, or worse case hit up your M.D. for some antibiotics..pref Minocycline...couple days u should be ok bro.

  4. #4
    parksy is offline Junior Member
    Join Date
    Jan 2011
    Location
    Canada
    Posts
    127
    ok... so drop the dose down to say 400/mg per week should be better?

  5. #5
    PK-V's Avatar
    PK-V is offline Productive Member
    Join Date
    Dec 2009
    Posts
    1,435
    Drop the dosage down

    Edit: yea drop to 400mg's for a few weeks

    Add in adex if you have it

    If not up your nolva dose to 20-40mg's/day

    zinc is the best supplement for acne trailing just ahead of high dose B5 in terms of success

    Your acne will peak as the dosages in your system peak, increased DHT/estrogen levels will stimulate your sebaceous glands to over produce oil which can be a perfect environment for bacteria

    Here's what you do along side taking zinc/B5

    Take a shower twice a day one in the morning and in the evening
    Using an exfoliating shower gel with the little beads in them

    Then apply 10% benzoyl peroxide to the effected areas

    Good luck

  6. #6
    songdog's Avatar
    songdog is offline ARs TOP DOG ~ MONITOR ~
    Join Date
    Jun 2009
    Posts
    13,533
    Why would you start out so high? Didnt you do any research?That is a huge dose for a 1st timer.Well Nova does nothing for acne.But research wouldve told you that.Accutane is wat some people use.But its got its own problems.Drop your dose to 400mg.You may need to see a dermatoligest{spelling] or you can try some Noxema.Good luck.Some people just breakout.

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •